English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14639694      Online Users : 56
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/26204

    Title: Recognizing Shortest-Path Trees in Linear Time
    Authors: Peng,C.H.;Wang,Jia-Shung;Lee,R.C.T.
    教師: 王家祥
    Date: 1994
    Publisher: Elsevier
    Relation: Information Processing Letters, Elsevier,Volume 52,Issue 2,Oct. 1994,Pages 77 - 85
    Keywords: algorithm theory
    computational geometry
    tree data structures
    shortest-path trees recognition
    linear time
    Abstract: ©1994 Elsevier-Consider that T is a given spanning tree of an undirected graph G which contains n vertices and m edges. A shortest-path tree of graph G is a rooted spanning tree of G such that, from the root to any vertex, the path going along only tree edges is a shortest path. In this paper, an O(m+n)-time algorithm is proposed to determine whether T is a shortest-path tree of G
    URI: http://www.elsevier.com/
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback